# SDR EVCA20160624162

- Difficulty date: June 24, 2016
- Submitted: June 27, 2016
- Operation: Air carrier
- Aircraft: N424AE
- Make and model: Bell 206L-4
- Aircraft serial: 52424
- Aircraft time: 3,940 hours, 8,120 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 206033110239S
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 300 HR PERIODIC INSPECTION OF ACFT, FOUND STIFFENER, PN: 206-033-110-239S TO BE CRACKED AT THE INTERFACE WHERE THE BOX BEAM MEETS THE VERTICAL TUNNEL ON THE RT SIDE OF THE VERTICAL TUNNEL.
